Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itching due to micropapillomatosis vestibular. Related to HPV? Treatment?

Good morning, I ve been diagnosted micropapillomatosis vestibular. It appeared suddently 1 week ago causing itchiness. It seems the lessions are smaller than in other cases of vulvar papillomatosis. I ve had the same sexual partner for 3 years. I would like to know: what is the cause of this condition ? is it related to HPV? what is the treatment?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  1079
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
Yes it is caused by Human Papilloma Virus(HPV). it is caused by close skin exposure and most oftenly it is due to sexual exposure. It can also spread by non sexual ways.

Decisions regarding the initiation of therapy should be made with the recognition that currently available modes of treatment are not completely effective and some have significant side effects. In addition, treatment may be expensive, and many HPV lesions resolve spontaneously. Frequently used therapies include cryosurgery, application of caustic agents, electrodesiccation, surgical excision, and ablation with a laser. Topical antimetabolites such as 5-fluorouracil have also been used. Both failure and recurrence have been well documented with all of these methods of treatment. Suggest you to discuss it with your Dermatologist or Gynaecologist

I hope i have answered your query, in case you have any doubt kindly get back to me.
Take Care
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor